MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR HAKIM PROGRAMMABLE VALVE; CHPV

INTEGRA LIFESCIENCES SWITZERLAND SAR HAKIM PROGRAMMABLE VALVE; CHPV
Catalog Number 823100
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 09/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported a hakim valve (id 823100) had been implanted for a long time and the patient developed normal pressure hydrocephalus symptoms.An x-ray was taken and it was showing a "defect", therefore, the valve was removed and replaced.The patient recovered.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h6, h11.The hakim valve was returned for evaluation: dhr - no discrepancies were noted.Failure analysis - the valve was visually inspected; the stator and the cam were dislodged.The valve could not be program tested as the cam was dislodged.The pressure test could not be performed as the valve was not program.The valve could not be flush and leak tested as the cam was dislodged.The valve was dismantled and was examined under microscope at appropriate magnification: marks and a bump from the pivot was noted on the casing.Root cause - the root cause for the issue reported by the costumer is due to the dislodged stator and cam.The root cause for the valve not program issue is due to the dislodged stator and cam.The root cause for the dislodged stator noted during the investigation is due to the valve receiving a hard knock.The root cause for the bump marks in the valve casing noted during the investigation is due to the valve receiving a hard knock.
 
Event or Problem Description
N/a.

Brand Name
HAKIM PROGRAMMABLE VALVE
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23322776
Report Number3013886523-2025-00283
Device Sequence Number16111615
Product Code JXG
UDI-Device Identifier10381780534457
UDI-Public10381780534457
Combination Product (Y/N)N
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number823100
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer11/21/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown